Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have rash calf, red dots on leg. Told dermatitis given asteroid cream, anti-histamines. More itchy now

Hi I am a 50 year old male, who lost job and has a very sedentary life. Overnight (about a week ago)I saw a rash on my right calf and about 10 tiny bright red dots on leg. A few more (5 or 6) higher in my tight. I saw a doctor who diagnosed it as dermatitis, and prescribed an asteroid cream, plus 3 anti-histamines. I'm about to finish treatment and I'm still same, and actually I feel more itching than before and now on other leg, back, and tingling on my hands and feet. Last the rash gets worse if I'm standing up, and almost goes away if I raise my leg...
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hi, thanks for the "Q". This seems to be a fungal lesions and in this case might be super-added infection. Take a good quality anti fungal tabs with anti histamine as like that of fexofenadine type. Since this is fungal infection so an ordinary medicine will not act. Now wash this infected area by a medicated soap which available at medical stores. After washing with soap ( 5 minutes) gently rub the lesions with a neat clean towel, there-after apply the cream ( antifungal + antibacterial). GOOD luck .
Answered: Tue, 9 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor